Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


diarrhea
May 14, 2010

hello, i,m infected from Hiv last november my cd4 was 1347 and 21000{hiv} after 2 months my cd4 are 2037 and {29000} i have a a lot of diarrhea problem, at the biggining 14 times a day {lose 10kgrms} now is about 3 times a day every 12 hours. i dont take medicines { my doct said that is too early to start } i eat white meet {proteins and green vegetables, but dont stop even if i take a multi vitamine of bcomplex and ultra levir every 8 hours { is that a problem if im gonna start the meds is gonna be worst?!!! }

Response from Dr. Henry

An evaluation for infections (HIV related or otherwise), food intolerance (ie milk sugar or gluten), malabsorption syndrome, hormone problems, and other causes of diarrean-may be needed to sort out contributing factors. Some HIV+ patients with good CD4 counts may have gut problems due to HIV that may improve on effective treatment so that remains an option worth considering particularly if no other explanation found. KH



Previous
Raising CD4 on Atripla
Next
How Can We Name It?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement